I feel so tired

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Razredge
New Member


Date Joined Jan 2018
Total Posts : 14
   Posted 2/15/2018 1:25 PM (GMT -6)   
Ever since I have been on my meds I feel so tired like I always just want to crawl into bed and sleep for hours even though I got a good night's sleep. It's been about 6 weeks on the medication haven't I given it enough time?

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7270
   Posted 2/16/2018 9:45 AM (GMT -6)   
Hi

What medication are you taking? I ask because some can make you feel tired as a side effect.

It can take anywhere between 8-12 weeks for the medication to fully kick in so stick with it for a couple more weeks if you can and keep in touch with your GP so they can monitor your progress.

Keep us posted.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, Olanzapine 12.5mg, Dihydrocodeine 180mg per day

prew
Regular Member


Date Joined Mar 2016
Total Posts : 418
   Posted 2/22/2018 7:15 PM (GMT -6)   
Hi

Maybe speak to your about the lower dose
I won't be scared for a disease that doesn't have a proper medication..Fear in my life is some thing in the past..i will never be running to the ER everytime my heart start poundind fast..If God is with me who can be against me.

Razredge
New Member


Date Joined Jan 2018
Total Posts : 14
   Posted 2/27/2018 2:40 AM (GMT -6)   
I am taking effexor xr 75 mg. I now think it's just because I'm not getting enough sleep at night then I'm waking up early to go to work then I'm tired and falling asleep at work. My psychiatrist told me I'm taking a very low dose for anxiety and now I think I have to agree because I was feeling better now I'm getting chest tightness again and it's very uncomfortable. I started taking 37.5 on Jan 1 went up to 75 mg shortly after that because it didn't seem to be working then I felt better for awhile now it's coming back again so I'm not sure if I'm on the right med or if I need to up my dose again. I know I'll probably up my dose rather then switching and going through the withdrawal process. Ugh this anxiety needs to go away it's not welcome in my life anymore.

Razredge
New Member


Date Joined Jan 2018
Total Posts : 14
   Posted 2/27/2018 2:43 AM (GMT -6)   
OK correction I started my meds on Jan 15th

Hibee
Forum Moderator


Date Joined Oct 2008
Total Posts : 7270
   Posted 2/27/2018 4:13 AM (GMT -6)   
Hi

Yep sounds like you need an increase in your Effexor speak with your doctor.

Hibee
I try not to worry about the future -- so I take each day just one anxiety attack at a time.

ANXIETY & PANIC FORUM MODERATOR

Diagnosed with:- Asperger's Syndrome, Dyslexia, GAD, Social Anxiety Disorder, Health Anxiety, OCD, Depression and Scheuermann's Disease (Adult)

Medications:- 60mg Prozac, Olanzapine 12.5mg, Dihydrocodeine 180mg per day

Susand1972
New Member


Date Joined Feb 2018
Total Posts : 9
   Posted 3/30/2018 12:15 PM (GMT -6)   
I have been taking Effexor xr for about 8 years and it worked great for me, with a one increase in dosage. Now the Effexor has not been working so well and the Doc put me on 5 mg or Lexapro and I am having a heck of a time getting used to it, on week 5 now and still having foggy head and dizziness. Hopefully the Lexapro will kick in soon.

NoMorePanic
Regular Member


Date Joined Jun 2007
Total Posts : 124
   Posted 3/30/2018 7:50 PM (GMT -6)   
I would actually talk to your doctor about switching you to another med. Not because its making you tired but because Effexor is a pretty rough med. I have been on 150 mg for about 5 years. Once I missed a dose and I never did that again. My brain was being zapped and I was vomiting the next day. Its a horrible med to wean off of. I haven't tried because of that incident and from the weaning stories I have heard of. My dr now wants to switch me because it never really worked for me and my anxiety is pretty bad right now. She wants me to take 75mg of Effexor and half of Prozac (not sure of dose) for a week then the next week take the full dose of Prozac. Im going away in a few days so im going to wait till I get back but im pretty nervous about doing this TBH. anyway not trying to scare you just wanted to let you know that there might be other options .
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 11:44 AM (GMT -6)
There are a total of 2,972,806 posts in 326,016 threads.
View Active Threads


Who's Online
This forum has 160857 registered members. Please welcome our newest member, Mom_of_many5.
471 Guest(s), 11 Registered Member(s) are currently online.  Details
Balladeer, tomhw, Michael_T, Silva_, HaleyBugs07, isitlyme, The Dude Abides, SharonZ, Ashleyann82587, (Seashell), iPoop